# SDR CA190425017

- Difficulty date: April 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 1 hours
- Engine: Ge CF343B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP STUCK AT 5 DEGREES.  WE HAVE FIXED ALL THE DISCREPANCY`S ON A/C. THE FLAPS WE WHERE ABLE TO RESET AND PERFORMED MULTIPLE OPS CHECKS WITH SATISFACTORY RESULTS. (TC# 20190425017)
